# SDR 2004UALA00394

- Difficulty date: April 25, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD EDGE 36 INCHES FROM TOP DENTED.  FABRICATED & INSTALLED FILLER & DOUBLER REPAIR.
